# SDR AALA20190208006

- Difficulty date: February 8, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 54,094 hours, 22,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U17
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE ZEE ANGLE BETWEEN BS 986 AND 1016,  RBL 32.   REPLACED THE ANGLE IAW RD 51-00-05-1.
